# SDR DL72S971712

- Difficulty date: August 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N517DA
- Make and model: Boeing 727232
- Aircraft serial: 21433
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 731414
- Condition: Leaking
- Location: Rt Mlg Door
- Component: 731414
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LOST A-SYSTEM HYDRAULIC ON FLAP RETRACTION.  FOUND RT MAIN GEAR DOOR ACTUATOR HOUSING CRACKED.  REPLACED RT GEAR DOOR ACT, LEAK CKS OK.
